South Carolina, 2009Damaging Winds in South Carolina, July 30, 2009
July 30, 2009 · NWS CHS · 4 events in 3 counties and zones
A trough of low pressure in the lee of the Appalachians in combination with the sea breeze pushing into an unstable air mass, resulted in scattered thunderstorm development across southern South Carolina.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A trough of low pressure in the lee of the Appalachians in combination with the sea breeze pushing into an unstable air mass, resulted in scattered thunderstorm development across southern South Carolina.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 30, 2:35 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 30, 2:35 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
335 PM EDT THU JUL 30 2009
.SYNOPSIS...
HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A WEAK TROUGH OF LOW
PRESSURE INLAND WILL PREVAIL INTO NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
CONVECTIVE TRENDS ARE GENERALLY ON TRACK. NUMEROUS SHOWERS AND
TSTMS HAVE FIRED ACROSS THE MIDLANDS AND CSRA AS SHORTWAVE ENERGY
APPROACHES FROM THE WEST. A WELL-DEFINED OUTFLOW BOUNDARY HAS
BEEN GENERATED FROM THIS ACTIVITY AND IS MOVING STEADILY SOUTH-
SOUTHEAST INTO PARTS OF JENKINS...SCREVEN AND ALLENDALE COUNTIES.
INSTABILITY PLOTS SHOW MLCAPE HAS RISEN TO 2000-2500 J/KG WITH
LIFTED INDICES AROUND -7C SO EXPECT ADDITIONAL TSTMS TO INITIATE
ALONG THIS BOUNDARY AND OTHER CONVECTIVELY INDUCED OUTFLOWS AS THE
AFTERNOON PROGRESSES. THE 4KM NSSL WRF CONTINUES TO SUGGEST THIS
ACTIVITY WILL CONSOLIDATE INTO A LINE OF STRONG TSTMS WHICH COULD
MARCH TO THE COAST BY LATE AFTERNOON. SHOULD THIS OCCUR...THE LINE
COULD BECOME STRONG TO LOCALLY SEVERE ESPECIALLY AS IT INTERSECTS
THE RESULTING SEA BREEZE /SIMILAR TO WHAT OCCURRED YESTERDAY/.
DCAPE HAS INCREASED TO NEAR 1200 J/KG SO THE MAIN HAZARD WOULD BE
DAMAGING WINDS. IN ADDITION...TSTMS HAVE CLUSTERED OVER NORTHEAST
FLORIDA WHERE THE GULF COAST SEA BREEZE HAS INTERSECTED THE EAST
COAST SEA BREEZE BOUNDARY. SOME OF THIS ACTIVITY MAY MAKE A RUN
FOR THE SOUTHERN PARTS OF THE FORECAST AREA CLOSER TO SUNSET.
ALL OF THESE FACTORS NECESSITATE KEEPING FAIRLY HIGH POPS IN PLACE
FOR THE NEXT SEVERAL HOURS WITH POPS DIMINISHING DURING THE
EVENING AS SHORTWAVE ENERGY EXITS OFF THE NORTHEAST AND
INSTABILITY WANES. WILL CARRY 50-70 PERCENT POPS WITH POPS
DIMINISHING AS THE EVENING PROGRESSES.
LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE UPPER 70S/NEAR 80
AT THE BEACHES.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
THE REGION WILL REMAIN ALONG THE WESTERN PERIPHERY OF SUBTROPICAL
RIDGING THROUGH FRIDAY NIGHT. BOTH THE NAM AND GFS SHOW WEAK
SHORTWAVE ENERGY MOVING ACROSS CENTRAL GEORGIA AND MIDLANDS DURING
THE AFTERNOON HOURS...ONLY OFFERING A GLANCING BLOW DURING PEAK
HEATING. STILL WITH A MODERATELY UNSTABLE ATMOSPHERE IN PLACE
FEATURING SBCAPES 25000-2800 J/KG...LIFTED INDICES AROUND -6C AND
HIGH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES...EXPECT
SCATTERED TSTMS TO IMPACT A GOOD PART OF THE REGION.
SIMILAR TO THE PAST SEVERAL DAYS...MOST OF THE ACTIVITY WILL
CONCENTRATE OVER THE INTERIOR AHEAD OF THE SEA BREEZE WITH
ACTIVITY POSSIBLY MOVING IN FROM THE MIDLANDS ALONG CONVECTIVE
OUTFLOWS AND FROM FAR SOUTHERN GEORGIA NEAR THE EAST COAST/GULF
SEA BREEZE COLLISION. GFS/SERF AND NAM GUIDANCE SUPPORT MID TO
HIGH-END CHANCE POPS EXCEPT ALONG THE ALTAMAHA RIVER WHERE LIKELY
POPS ARE BEING FORECAST. SINCE THE EVENTUAL COVERAGE AND PLACEMENT
OF CONVECTIVE CLUSTERS WILL BE HIGHLY DEPENDENT ON SEA BREEZE AND
MESOSCALE BOUNDARY POSITIONING...PREFER TO KEEP POPS IN THE 30-50
PERCENT RANGE FOR NOW AND LET FUTURE SHIFTS ADJUST POPS UPWARD IF
CURRENT MODEL TRENDS HOLD.
HIGHS WILL RANGE FROM THE LOWER 90S INLAND TO THE MID-UPPER 80S AT
THE BEACHES.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ATLANTIC RIDGING WILL WEAKEN SLIGHTLY OVER THE WEEKEND...AS UPPER
TROUGH TO THE WEST AND THE INLAND SURFACE TROUGH PUSH CLOSER TO
THE COAST. THIS WILL ALLOW SHORTWAVE ACTIVITY TO CONTINUE STREAMING
INTO THE AREA THROUGH AT LEAST SUNDAY...AS SOLID SOUTH-SOUTHWEST
FLOW MAINTAINS DEEP MOISTURE ACROSS THE MID ATLANTIC AND SOUTHEAST
STATES. HAVE INDICATED HIGHEST POPS OF THE EXTENDED PERIOD IN THE
40 TO 50 PERCENT RANGE SATURDAY AND SUNDAY AFTERNOON ACCORDINGLY.
OTHERWISE EXPECT LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN
THROUGH MID WEEK...WITH ATLANTIC HIGH PRESSURE LINGERING TO THE
SOUTHEAST OF THE FORECAST AREA AND A SURFACE TROUGH PERSISTING
INLAND. THERE IS SOME INDICATION FROM MEDIUM RANGE MODELS THAT
PWAT VALUES WILL DECREASE AND SHORTWAVE ACTIVITY WILL WEAKEN EARLY
NEXT WEEK. CONSIDERING THE DIFFICULTY IN DETERMINING THE TIMING
AND TRACK OF SHORTWAVE ENERGY DURING THE EXTENDED FORECAST
PERIOD...WILL PREFER TO MAINTAIN A CHANCE FOR THUNDERSTORMS
THROUGH THURSDAY.
CURRENT THINKING IS THAT ANY CONVECTION SATURDAY THROUGH THURSDAY
WILL BE MAINLY DIURNAL IN NATURE...WITH THE AFTERNOON AND EARLY
EVENING HOURS FAVORED FOR BEST COVERAGE AND STRONGER STORM
DEVELOPMENT. SEABREEZE CONVERGENCE AND BOUNDARY INTERACTIONS WILL
BE ENHANCED BY ANY SHORTWAVE ACTIVITY IN THE AREA...THUS ISOLATED
SEVERE THUNDERSTORMS COULD BE POSSIBLE EACH AFTERNOON.
TEMPERATURES WILL BE RIGHT AROUND SEASONAL NORMALS INTO NEXT WEEK.
HIGH TEMPERATURES WILL RANGE FROM THE MID 80S ALONG THE COAST TO
THE LOWER 90S INLAND. LOW TEMPERATURES WILL FALL INTO THE LOW TO
MID 70S OVERNIGHT.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THUNDERSTORM COVERAGE AND TIMING WILL BE THE MAIN CONCERN THIS
AFTERNOON AT THE CHS TERMINAL...AND POSSIBLY THE SAV TERMINAL THIS
EVENING. HAVE INTRODUCED TEMPO MVFR CONDITIONS FOR VSBYS/CIGS WHEN
THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON OVER THE CHS
TERMINAL. TIMING IS STILL TOO DIFFICULT TO PIN DOWN AT THE SAV
TERMINAL AT THIS TIME. ACTIVITY WILL LIKELY DIMINISH SHORTLY AFTER
SUNSET TODAY. VFR CONDITIONS ARE EXPECTED OUTSIDE ANY THUNDERSTORMS.
SOUTHWEST WINDS AROUND 10 KNOTS WILL BECOME SOUTH AS A SEABREEZE
SHIFTS INLAND AROUND 19Z AT THE CHS TERMINAL AND 20Z AT THE SAV
TERMINAL. WINDS WILL BECOME LIGHT FROM THE SOUTHWEST OVERNIGHT AT
BOTH TERMINALS...THEN BECOME 10 TO 15 KNOTS BY 15Z FRIDAY.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL
OUTSIDE OF MAINLY AFTERNOON/EARLY EVENING SHOWERS AND THUNDERSTORMS
THROUGH MONDAY.
&&
.MARINE...
NOCTURNAL SURGE IS EXPECTED AGAIN TONIGHT...SIMILAR TO THE PAST
SEVERAL. WINDS WILL LIKELY PEAK AROUND 10 PM-2 AM WITH SPEEDS
DIMINISHING THEREAFTER. WILL CAP SPEEDS AT 15-20 KT BUT A FEW
GUSTS AS HIGH AS 25 KT MAY OCCUR...ESPECIALLY ACROSS THE SOUTH
CAROLINA WATERS NORTH OF EDISTO BEACH WHERE THE SURGE HAS BEEN THE
MOST INTENSE OVER THE PAST SEVERAL NIGHTS. DO NOT ANTICIPATE THE
NEED FOR A SMALL CRAFT ADVISORY CRITERIA. SEAS OF 2-4 FT WILL CONTINUE.
NO CHANGE FOR FRIDAY AND FRIDAY NIGHT WITH THE PATTERN FAVORING A
SURGE ALONG THE LAND/SEA INTERFACE DURING THE AFTERNOON WITH THE
SEA BREEZE WITH ANOTHER NOCTURNAL SURGE LATE FRIDAY EVENING
THROUGH EARLY SATURDAY MORNING. WILL CONTINUE TO CAP WINDS AT
15-20 KT WITH SEAS 2-4 FT.
SATURDAY THROUGH WEDNESDAY...A GENERAL SOUTHWEST TO SOUTH FLOW IS
EXPECTED TO PERSIST ACROSS THE WATERS FROM SATURDAY THROUGH
TUESDAY...AS ATLANTIC HIGH PRESSURE AND INLAND TROUGHING GENERALLY
PREVAIL AND MAINTAIN A FAIRLY TYPICAL SUMMER SCENARIO. DESPITE
NOCTURNAL SURGES AND SEA BREEZE CIRCULATIONS THROUGH THE
PERIOD...WINDS WILL REACH NO MORE THAN 15 OR 20 KT...WITH SEAS NO
HIGHER THAN 3 TO 4 FT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jul 30, 3:15 AM EST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
415 AM EDT THU JUL 30 2009
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-310815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
415 AM EDT THU JUL 30 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
33
In the hours before
Special weather statement, Jul 30, 3:10 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT THU JUL 30 2009
SCZ045-302100-
BERKELEY-
410 PM EDT THU JUL 30 2009
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BERKELEY COUNTY
THROUGH 500 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH.
THIS STORM WAS LOCATED 12 MILES NORTHWEST OF EBENEZER...OR ABOUT 11
MILES NORTHEAST OF INDIAN FIELD...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL AFFECT LAKE MARION AND LAKE MOULTRIE...IN ADDITION
TO EBENEZER...PRIOLEAU...PINEVILLE AND SAINT STEPHEN THROUGH 500 PM
EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN
WATERS...STAY AS LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION
DEVICE. SWIMMERS SHOULD GET OUT OF THE WATER AND INTO A STURDY
BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE AT RISK OF
BEING STRUCK BY LIGHTNING.
&&
Local storm report, Jul 30, 3:36 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 1 S WILSONS LANDING 33.43N 80.16W
07/30/2009 M48 MPH BERKELEY SC OFFICIAL NWS OBS
A GUST TO 48 MPH WAS RECORDED BY THE WEATHER SENSOR ON
THE SANTEE DAM.
&&Local storm report, Jul 30, 3:43 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 S WILSONS LANDING 33.43N 80.16W
07/30/2009 M56 MPH BERKELEY SC OFFICIAL NWS OBS
A GUST TO 56 MPH WAS RECORDED BY THE WEATHER SENSOR ON
THE SANTEE DAM.
&&Special weather statement, Jul 30, 3:56 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT THU JUL 30 2009
SCZ043-044-302130-
DORCHESTER-INLAND COLLETON-
456 PM EDT THU JUL 30 2009
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL COLLETON AND
DORCHESTER COUNTIES THROUGH 530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH
HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE CENTERED
NEAR NORMAN LANDING...OR ABOUT 7 MILES WEST OF SLANDS BRIDGE...
MOVING EAST AT 25 MPH.
AREAS IN AND AROUND NORMAN
LANDING...GETTYSVILLE...GIVHANS...DORCHESTER...SLANDS BRIDGE...
RIDGEVILLE...AND KNIGHTSVILLE...WILL BE IMPACTED THROUGH 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
&&
Special weather statement, Jul 30, 4:00 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT THU JUL 30 2009
SCZ045-302145-
BERKELEY-
500 PM EDT THU JUL 30 2009
...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 545 PM
EDT...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAINT STEPHEN TO SLANDS BRIDGE...MOVING EAST AT 20
MPH.
AREAS IN AND AROUND CHICORA...NORTHERN LAKE MOULTRIE...SOUTHERN LAKE
MOULTRIE...RUSSELLVILLE...WAMPEE...SAINT STEPHEN...WILDER...SUGAR
HILL...WHITESVILLE...SIMPSON CROSSING...WILL BE IMPACTED THROUGH 545
PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
&&
Thunderstorm Wind, Dorchester
- When
- July 30, 4:23 PM EST to 4:24 PM EST
- Where
- Dorchester County, Summerville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 33.020, -80.180
Law Enforcement reported downed trees blocking Embassy Road and power lines down on Old Hammer Road in Summerville, South Carolina.
Thunderstorm Wind, Beaufort
- When
- July 30, 5:20 PM EST to 5:21 PM EST
- Where
- Beaufort County, 1.5 mi NNW of (Nbc)mcas Beaufort
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 32.490, -80.710
Law Enforcement reported trees and power lines down along Carolina Avenue, 4 miles north-northwest of Beaufort, South Carolina. One of the trees was knocked down onto a vehicle.
Funnel Cloud, Jasper
- When
- July 30, 5:40 PM EST to 5:42 PM EST
- Where
- Jasper County, 5.65 mi SSE of Switzerland
- Reported by
- Public
- Coordinates
- 32.350, -80.980
The public reported a funnel cloud near Okatie, South Carolina.
Thunderstorm Wind, Jasper
- When
- July 30, 6:40 PM EST to 6:41 PM EST
- Where
- Jasper County, Purrysburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.300, -81.120
Law Enforcement reported power lines down along Church Road in Purysburgh, South Carolina.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Tennessee, July 30, 20091 death · $1.0 million · EF1 · 18 events
- Tornadoes and Flash Flooding in Mississippi, July 30, 2009$8.9 million · EF2 · 6 events
- Tornadoes and Flash Flood in Arkansas, July 30, 2009$1.6 million · EF2 · 7 events
- Tornadoes and Flash Flooding in Arkansas, July 30, 2009$1.1 million · EF2 · 6 events
- Hail and Damaging Winds in Mississippi, July 30 to 31, 2009$1.1 million · 68 kt wind · 39 events
- Tornado and Flash Flood in Tennessee, July 30, 2009$115,000 · EF1 · 3 events
- Flash Flooding and Damaging Winds in Texas, July 30, 2009$127,000 · 61 kt wind · 17 events
- Damaging Winds in Alabama, July 30, 20091 injured · $121,000 · 61 kt wind · 8 events
- Damaging Winds in Louisiana, July 30, 2009$150,000 · 60 kt wind · 2 events
- Lightning Strike in Georgia, July 30, 2009$150,000 · 1 event
- Flash Flood and Hail in New Mexico, July 30, 2009$63,000 · 1 in hail · 13 events
- Tornado and Flood in Kentucky, July 30, 2009$25,000 · EF1 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 190526, 190527, 190529, 190530.